EconPapers    
Economics at your fingertips  
 

Global solutions of semilinear heat equations in Hilbert spaces

G. Mihai Iancu and M. W. Wong

Abstract and Applied Analysis, 1996, vol. 1, 1-14

Abstract:

The existence, uniqueness, regularity and asymptotic behavior of global solutions of semilinear heat equations in Hilbert spaces are studied by developing new results in the theory of one-parameter strongly continuous semigroups of bounded linear operators. Applications to special semilinear heat equations in L 2 ( ℝ n ) governed by pseudo-differential operators are given.

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/456428.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/456428.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:456428

DOI: 10.1155/S1085337596000139

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:456428